# SDR IPXA2024122688367

- Difficulty date: December 24, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 37,430 hours, 25,349 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Channel
- Condition: Unsecure
- Location: Decent Device
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUBBER CABLE CHANNELS FOR DESCENT DEVICES HANGING FROM CEILING.   RE SECURED GUIDE BLOCKS IAW MM 25-64-00 OPS CK GOOD
